# SDR 05FDEA04210

- Difficulty date: December 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, IN MAIN CABIN, IS BENT AND HAS THREE OPEN HOLES AT STA 950F STR 7R.  *S/D*  REMOVED AND REPLACED STR CLIP AT BS 950F STR 7R IAW SRM 51-30-2.
